Women`s Health/Vaginal Discharge

Advertisement


Question
I had a LEEP about 8 months ago, all follow up tests have been normal.   However, after the LEEP I started to have vaginal discharge, to the point I have to wear thin pad every day with changing it up to 4 times a day.  It's yellow in color and has a slight odor.  My follow up pap's have been wonderful, Doctor says all looks great....they have given me a variety of tests BUT all tests come back normal.  For many years,  I take a Probiotic and I drink about 70 oz of water every day.  I do wheatgrass shots 4 times a week, I eat healthy food (I am a vegetarian for over 25 years), with an exception of 2-3 a month where I am not that careful with sweets and snacks.  Any ideas on what is going on?  Or something else to try?

Answer
hello Pamela
Please start with safe herbal supplements like--

Female health support cap--1 morning evening
Pradrantak churan---1 spoon with lukewarm milk
all this for 2 months and u will see good change in ur body condition

see details on www.planetayurveda.com

dr meenakshi

Women`s Health

All Answers


Answers by Expert:


Ask Experts

Volunteer


dr meenaxi

Expertise

All questions relating to female health, her menarche to menopuase all the ailments that she suffer from. All sex related problems and all major diseases like cervical carcinoma etc.

Experience

i have 6 year experience , I'm MD in Alternative medicine and gold medalist in ayurvedic medicine.in india

Organizations
all details on my website

Education/Credentials
BAMS ,MD(AYURVEDA) chek my website---www.planetayurveda.com

©2016 About.com. All rights reserved.